Yoga Exercise
Yoga Exercise

Day Time Activity
Friday 4-6.30pm Arrive at The Stables from 4pm and settle into rooms
6.30-7pm Welcome talk
7-8.15pm 75 minute yoga/meditation/relaxation
8.15-10pm Supper
Day Time Activity
Saturday 7.30-8am Wake up, hot water and lemon

8-10am 2 hour yoga
10-11am Breakfast
11-12.30pm Own time/activity; relax, read, guided walk
12.30-1.30pm Lunch
1.30-3.30pm Own time/activity; read, relax
3.30-5pm 90 minute yoga
5-6pm Presentation/discussion
6-8pm Supper
8-8.45pm 45 minute meditation/relaxation

Day Time Activity
Sun 7.30-8am Wake up, hot water and lemon
8-10am 2 hour yoga
10-11am Breakfast
11-12pm Own time/activity; relax, read
12-1pm Farewell talk over lunch
1-2pm Check out by 2pm